Hereditarily normal and ordered spaces and their continuous images
Doklady Akademii Nauk, Tome 228 (1976) no. 6, pp. 1298-1301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_6_a9,
author = {G. I. Chertanov},
title = {Hereditarily normal and ordered spaces and their continuous images},
journal = {Doklady Akademii Nauk},
pages = {1298--1301},
year = {1976},
volume = {228},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_6_a9/}
}
G. I. Chertanov. Hereditarily normal and ordered spaces and their continuous images. Doklady Akademii Nauk, Tome 228 (1976) no. 6, pp. 1298-1301. http://geodesic.mathdoc.fr/item/DAN_1976_228_6_a9/